Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 57, NWS Springfield, MO

May 16, 2025Shannon County, Missouri

NWS Springfield, MO issued this tornado warning at May 16, 2025, 1:51 PM CDT for Shannon County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2025, 1:51 PM CDT (18:51 UTC)
Expired
May 16, 2025, 2:15 PM CDT
In force
24 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Shannon County, MO

The radar

The St Louis radar (KLSX), 170 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 11:58 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3112 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WFUS53 KSGF 161851
TORSGF
MOC203-161915-
/O.NEW.KSGF.TO.W.0057.250516T1851Z-250516T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
151 PM CDT Fri May 16 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northern Shannon County in south central Missouri...

* Until 215 PM CDT.

* At 151 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Eminence, or 19 miles northeast of Mountain View,
  moving east at 70 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Echo Bluff State Park, Current River State Park, Ozark National
  Scenic Riverways, Eminence, Midridge, Round Spring, West Eminence,
  Akers, and Alley Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3716 9159 3738 9158 3737 9117 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3716 9104 3714 9104
      3714 9102 3710 9102
TIME...MOT...LOC 1851Z 266DEG 60KT 3720 9145 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Didio
1 follow-up statement
477 
WWUS53 KSGF 161903
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
203 PM CDT Fri May 16 2025

MOC203-161915-
/O.CON.KSGF.TO.W.0057.000000T0000Z-250516T1915Z/
Shannon MO-
203 PM CDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHEASTERN SHANNON COUNTY...

At 202 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Eminence, or 17 miles northwest of
Van Buren, moving east at 70 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ozark National Scenic Riverways, Eminence, West Eminence, and
Midridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3714 9141 3738 9138 3737 9117 3732 9118
      3731 9116 3726 9116 3725 9112 3720 9112
      3720 9109 3718 9109 3716 9104 3714 9104
      3714 9102 3710 9102
TIME...MOT...LOC 1902Z 266DEG 60KT 3721 9121 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Didio

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 16, 12:10 PM CDT, 1 hour 41 minutes earlier. Its key messages:

  • There is a Moderate Level (4 of 5) Risk for severe weather today, mainly along and east of Highway 65 and before sunset. Very large hail to the size of softballs, damaging winds up to 80 mph, and tornadoes will be possible.
  • 40-60% chance for showers and thunderstorms Saturday night into Sunday morning. A Marginal Level (1 of 5) Risk exists for a few thunderstorms may become capable of producing wind gusts up to 60 mph and hail up to the size of quarters.
  • The unsettled weather pattern will continue across the area early next week. This includes the potential for strong to severe thunderstorms in addition to localized heavy rainfall and flooding. Uncertainty remains in the exact details.
Area forecast discussion, May 16, 12:10 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1210 PM CDT Fri May 16 2025

.KEY MESSAGES...

- There is a Moderate Level (4 of 5) Risk for severe weather
  today, mainly along and east of Highway 65 and before sunset.
  Very large hail to the size of softballs, damaging winds up
  to 80 mph, and tornadoes will be possible.

- 40-60% chance for showers and thunderstorms Saturday night
  into Sunday morning. A Marginal Level (1 of 5) Risk exists for
  a few thunderstorms may become capable of producing wind
  gusts up to 60 mph and hail up to the size of quarters.

- The unsettled weather pattern will continue across the area early
  next week. This includes the potential for strong to severe
  thunderstorms in addition to localized heavy rainfall and
  flooding. Uncertainty remains in the exact details.

&&

.MESOSCALE...
Issued at 955 AM CDT Fri May 16 2025

SGF morning RAOB showed very dry air with a strong cap in place.
However, a warm front has quickly lifted into the area with
significant airmass modification underway. We plan to get
another balloon in the around around 16Z to get a better feel of
airmass changes prior to convection moving overhead.

Nothing on radar as of 10am, but seeing agitated cumulus over NE
OK and into far SW MO, which makes sense given increasing
instability, decreasing CIN and increasing low level
convergence. Thinking convection is likely to initiate within
the next hour or so somewhere south of Joplin and west of
Branson. Evolution after initiation is still uncertain, but
better moisture and instability will favor greatest coverage and
severity along and south of I-44 through early to mid-afternoon.
With fairly straight hodographs, look for splitting supercells
where right movers head straight east and left movers head to
the NE with around a 45 degree separation in those vectors.

SPC Mesoanalysis seems to have a decent handle on current
conditions in showing a nose of 2,000-3,000 J/kg MLCAPE just
east of the MO/OK and MO/KS borders with a small area of reduced
MLCIN < 25 J/kg near Neosho to Southwest City. By 17Z, RAP
continues to erode the cap and shifts the nose of 2,000-3,000
J/kg of MLCAPE east along Highway 65. By 19Z, RAP shows
2,500-3,500 J/kg of MLCAPE in areas east of Highway 65.
Throughout this time frame, deep layer shear will be 60-70 kts.

Hail threat: All parameters are supportive of very large hail up
to around 4 inches, or softball size. Look for prolific hail
production possible in left movers.

Wind threat: With strong wind fields and a loaded up
atmosphere, gusts up to 80 mph are possible.

Tornado: Most parameters are supportive of a tornado threat.
Surface winds are from the southwest, which isn't as favorable,
but given other positive factors a threat does exist.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 345 AM CDT Fri May 16 2025

Current water vapor imagery depicts a very potent upper-level
low sitting over the northern Plains states, with a solid
100-110 kt jet core stretched from the Four Corners Region,
across the Central Plains, and into the Great Lakes region. A
shortwave is noted within this flow across the OK/TX panhandles.
Associated with this feature, a surface low is developing and
will be our main weather-maker for today. Meanwhile, surface obs
depict a cold front slowly clearing across southeast Missouri.
Mid-60s dewpoints ahead of the front in Oregon/Shannon Counties
is allowing for 500-1000 J/kg of MUCAPE. Radar imagery and IR
satellite show developing showers along this frontal boundary.
With 60-70 kts of effective bulk shear within this region, a
strong thunderstorm or two could brush portions of Oregon County
going through this morning. Otherwise, temperatures across our
area are dropping to the middle 50s behind the cold front.

Moderate (4 of 5) Risk for severe weather today:

The aforementioned shortwave and associated surface low over the
panhandles will translate into our western CWA this morning.
Associated mass response will increase wind speeds to 15-20 mph
with gusts up to 30 mph at times. This will quickly advect
middle to upper 60 dewpoints and middle 80s temperatures up
into our region. This, along with cooler temperatures aloft,
will greatly destabilize the atmosphere with the HREF mean at
3000-4000 J/kg of MLCAPE beneath 60-70 kts of deep layer shear--
a volatile environment for sure. As the cold front plows through
this air mass, scattered severe thunderstorms are expected to
develop. Below are some when, where, what, and uncertainty
details.

Timing: Two main timeframes are noted. First, between 10 AM and
3 PM along the cold front just as unstable air gets advected in
front. If storms develop during this time period, they would
progress west to east quickly, outpacing the front. Then, a
second window of redevelopment along the front is possible
between 3-6 PM.

Location: The first timeframe (10 AM - 3 PM) of development
appears to be somewhere between the I-49 and Highway 65
corridors when CAMs first start dissolving the cap ahead of the
cold front. These storms would move west to east through midday
and clear the eastern Ozarks after 3 PM. The second timeframe
(3-6 PM) would again be along the front during peak heating.
During this timeframe, the front should be across the eastern
Ozarks. All storms should be out of the area by 7 PM.

Hazards: The main hazard is very large hail up to the size of
softballs. Secondary hazards are very strong wind gusts up to 80
mph, and a few tornadoes. CAM soundings fully support very large
hail. In addition to the very strong instability and shear,
soundings depict 7-8 C/km mid-level lapse rates, >40000 ft ELs
and strong ventilation at that level, and modest storm relative
inflow and sub-hail growth zone CAPE. This all leads to a large
hail parameter of 20-30 which based on research supports hail
greater than 3.5 inches. Indeed, SPC's experimental outlook
places the eastern Ozarks in a "double hatching" which signifies
higher confidence in the occurrence of very large hail. The
strong instability and kinematics will also support strong RFDs
and/or bowing segments with wind gusts up to 80 mph. There is a
tornado threat as low- level shear approaches 20-25 kts with LCL
heights below 500m. However, as the day goes on, hodographs
become more straight with southwesterly surface winds and 0-1 km
SRH values of 100-150 m2/s2. This is certainly sufficient for
tornadoes, but the threat is a bit lower than hail.

Uncertainty: Hi-res guidance has been a tad bearish in the
coverage of storms, with some runs of the HRRR keeping most of
our area dry for the entire period. This seems a tad odd given
the modeled uncapped environment, decent forcing from
convergence along the cold front, and no real indication of
subsidence aloft. Therefore, expectations is for at least
scattered storm development during the time periods mentioned
above. Indeed, other HREF members do have storm development,
especially across the eastern Ozarks in the afternoon. The most
bullish member is the NAM with storms developing along I-49.
Though forecast soundings from this member depict a stout cap
that others do not depict. Therefore, there's still some
uncertainty in exact extent of coverage, but expectation is
still for scattered storms. And when storms go, it will not take
much for them to become severe, perhaps significantly severe.

Negative vorticity advection behind the clearing shortwave and
sinking air within the cooler air mass will keep us dry tonight
into Saturday. Lows tonight will be in the lower to middle 50s.
Highs Saturday will be in the middle to upper 70s (around 80
near the southern border).

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 345 AM CDT Fri May 16 2025

Marginal (1 of 5) Risk for severe weather Saturday night:

Another shortwave will start translating eastward into the TX/OK
panhandle region Saturday evening. This will begin lifting the
trailing surface cold front back north as an effective warm
front, keeping low temperatures in the upper 50s to lower 60s
Saturday night. Thus, relatively strong 850 mb warm air
advection above the surface front could trigger some showers and
thunderstorms Saturday night into Sunday morning. RAP forecast
soundings during this time period show 500-1000 J/kg MUCAPE,
largely within the hail growth zone. Effective bulk shear within
this profile looks to be in the 35-45 kt range. Thus, some
marginally strong to severe storms would be possible with hail
up to quarter size being the main hazard. However, inverted-V
soundings above the developing nocturnal inversion could allow
for wind gusts up to 60 mph as well.

Additional chances for severe weather and heavy rain:

Daily chances for severe weather and heavy rain continue through
the weekend and early next week as ensembles depict the broader
synoptic pattern to retain persistent southwesterly flow with
embedded shortwaves traversing within the jet. With this
pattern, a rather sharp dryline will be in place across central
KS/OK/TX Sunday and Monday. The surface warm front is progged to
be placed in a west-east fashion across north KS/MO. This will
allow for a broad moist and very unstable region east of the
dryline and south of the warm front, including our area. The NBM
mean has 2000-4000 J/kg across our area. The GEFS even suggests
values up to 5000-6000 J/kg. Global model ensembles also place
35-45 kts of deep layer shear over this airmass. This is
sparking 0.7-0.9 Extreme Forecast Index values for CAPE-Shear
combo (with some shifting of the tail suggesting the chance for
a more volatile environment). NSSL, NCAR, and CSU machine
learning models are all picking up on this environment and
placing enhanced severe probabilities in our area, especially
west of Highway 65. For example, the NSSL GEFS machine learning
model gives a 30-45% chance of areas west of Highway 65 to see
some sort of severe weather watch Sunday and Monday.

Early MPAS/RRFS CAM signals point to storms firing along the
dryline in Kansas and Oklahoma during the afternoons of Sunday
and Monday. These then progress eastward, evolving into an MCS
over time, which fits the general evolution of May severe
storms. Therefore, the main severe risk for us will be Sunday
and Monday night and come from the evolution of these storms as
they progress west to east. If an MCS becomes the main mode,
wind and tornadoes would be the main hazards. If confluence
bands happen to develop out ahead of the dryline, there is a
scenario where supercells could develop in our CWA, allowing for
all hazards to be present.

Tuesday, more of a longwave trough is forecast to kick through,
finally getting rid of the unstable airmass. Since a cold front
will be associated with this system moving through, a greater
(or at least more widespread) severe threat for our CWA appears
possible Tuesday. There are still some subtle differences in
timing and trough shape between the global ensembles, so details
will need to be worked out. However, strong instability and
kinematics associated with the system points to a severe threat
Tuesday as well.

It is also worth noting that with any thunderstorm complex
Sunday and Monday, with southwesterly flow, any line that
orients southwest to northeast could bring the potential for a
slowing system and training heavy thunderstorms. With ESATs
suggesting >99th percentile moisture in place, any training
thunderstorms could lead to flash flooding. The best chance
would be Sunday night and Monday night with any slowing
thunderstorm complex.

Cooler late next week:

With the main system finally moving through, temperatures will
cool down into the middle to upper 60s next Wednesday and
Thursday. A signal for another storm system exists for next
Friday as highs warm into the lower 70s, however, model
certainty is low at this time.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1204 PM CDT Fri May 16 2025

For the 18z TAFS, convection has started developing ahead of a
frontal boundary pushing into the area from the west. The
conveciton stretched from near Springfield to Branson, but was
quickly moving off to the east-northeast. Have thrown a prob30
group in for BBG until 20z, but most likely convection will be
east of the area by the onset of the 18z TAFS. Should see
conditions become VFR by about 20-21z through the remainder of
the period. The gusty winds out of the southwest will diminish
by this evening and then become light and variable during the
evening and overnight period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Titus
SHORT TERM...Price
LONG TERM...Price
AVIATION...Lindenberg
Hazardous weather outlook, May 16, 5:28 AM CDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
528 AM CDT Fri May 16 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
528 AM CDT Fri May 16 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Enhanced hail risk.
  Moderate thunderstorm wind damage risk.
  Limited lightning risk.
  Limited excessive rainfall risk
  Limited non thunderstorm wind risk.
  Significant fire weather risk.

DISCUSSION...

Severe thunderstorms are expected today, especially east of
Highway 65, though extent of coverage is uncertain. However, any
storm that does form will be capable of producing very large hail
to the size of softballs, damaging winds up to 80 mph, and
tornadoes. These are expected to develop between the I-49 and
Highway 65 corridors between 10 AM and 3 PM, then redevelopment
along and east of Highway 63 is expected between 3 and 6 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional rounds of thunderstorms are possible Saturday night
through Tuesday. Some of these storms may be strong to severe.
Additionally, there is the potential for localized heavy rainfall
and flooding with this activity.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed today for southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

In the hours before

Local storm report, May 16, 1:36 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
136 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Hail             Laquey                  37.77N 92.31W
05/16/2025  M2.00 Inch       Pulaski            MO   Public

            Sizes range from penny to lime size if not
            bigger. Happened for 20 straight mins and
            lots of damage to vehicles.

&&

TEO
Local storm report, May 16, 1:39 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
139 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     Hail             1 NW Ava                36.96N 92.67W
05/16/2025  E1.75 Inch       Douglas            MO   Emergency Mngr

&&

TEO
Local storm report, May 16, 1:41 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
141 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     Hail             2 W Mountain View       36.99N 91.74W
05/16/2025  E1.75 Inch       Howell             MO   Emergency Mngr

&&

TEO
Local storm report, May 16, 1:44 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
144 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     Hail             Willow Springs          36.99N 91.97W
05/16/2025  E2.50 Inch       Howell             MO   Broadcast Media

            Almost tennis ball size hail.

&&

TEO
Local storm report, May 16, 1:45 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
145 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     Hail             4 W Mountain View       37.00N 91.78W
05/16/2025  E1.75 Inch       Howell             MO   Emergency Mngr

&&

TEO
Local storm report, May 16, 1:49 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
149 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     Hail             2 SW Waynesville        37.82N 92.22W
05/16/2025  E3.00 Inch       Pulaski            MO   Emergency Mngr

            picture of 3 inch hail.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 12:11 PM CDTSevere Thunderstorm WarningSGFGreene, Webster, Wright49 min
May 16, 12:21 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney, Webster, Wright39 min
May 16, 12:41 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski49 min
May 16, 12:46 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright44 min
May 16, 12:55 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDouglas, Howell, Texas, Wright50 min
May 16, 1:06 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFTexas, Wright24 min
May 16, 1:13 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDent, Maries, Phelps, Pulaski47 min
May 16, 1:19 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Shannon, Texas41 min
May 16, 1:24 PM CDTTornado WarningSGFShannon, Texas36 min
May 16, 1:25 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas50 min
May 16, 1:28 PM CDTTornado WarningSGFHowell, Oregon, Shannon, Texas32 min
May 16, 1:28 PM CDTTornado WarningSGFPhelps32 min
May 16, 1:52 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark38 min
May 16, 1:54 PM CDTTornado WarningSGFShannon36 min
May 16, 2:00 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps12 min
May 16, 2:17 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski43 min
May 16, 2:21 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon39 min
May 16, 2:43 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFShannon32 min
May 16, 2:47 PM CDTSevere Thunderstorm WarningSGFDent, Phelps28 min
May 16, 2:53 PM CDTSevere Thunderstorm WarningSGFShannon, Texas37 min
May 16, 2:56 PM CDTSevere Thunderstorm WarningSGFPhelps, Texas12 min
May 16, 2:57 PM CDTTornado WarningSGFDent, Phelps33 min
May 16, 3:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon23 min
May 16, 4:50 PM CDTSevere Thunderstorm WarningSGFShannon10 min
May 16, 5:09 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon51 min
May 16, 5:55 PM CDTSevere Thunderstorm WarningSGFOregon50 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.